# SDR SWAA2022030165814

- Difficulty date: January 29, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120CF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 120CF HAS CORROSION AT EDGES DOT 18 / [01] EVALUATED CORROSION ON PNL EDGES; TOTAL ACCUMULATED CORROSION DAMAGE LENGTH FOUND TO BE MORE THAN THE 20' MAX ALLOWED; OUT OF LIMITS IAW SRM 53-00-53-1A-1;[02] VERIFIED MATERIAL FOR NEW PNL FABRICATION; 2024-T3 .071'; IAW AMM 25-52-01-201-801 ATAG A107375;[03] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED ITEM 1 AND 2;[05] FABRICATED NEW PNL 120CF IAW AMM 25-52-01-201-801;[06] VERIFIED STEP 5 IS COMPLETE;[07] VERIFIED STEPS 5 AND 6;[08] OK TO TREAT AND PRIME;[09] OK TO TREAT AND PRIME;[10] TREATED IAW AMM 51-21-41-370-801 AND PRIMED IAW AMM 51-21-72-370-804;[11] VERIFIED STEP 10 C/W;[12] VERIFIED STEPS 10 & 11;[13] ADD TO STEP 12 AUDIT C/W
